# SDR DL757060138

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 67,471 hours, 35,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 256002570
- Part serial: 1536
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE FELL OUT WHEN DOOR WAS OPENED.  REPLACED L1 DOOR SLIDE PER M/M.  SAFETY PIN REMOVED AND STOWED.
